Many patients with cardiac arrhythmias require concomitant therapy with warfarin and amiodarone. Beyond the predictable pharmacokinetic drug-drug interaction requiring a significant warfarin dose reduction, the iodine-rich amiodarone affects the thyroid gland, causing overt hypothyroidism or thyrotoxicosis in 14%-18% of cases. In turn, thyroid disorders may affect warfarin sensitivity, with hypothyroidism and thyrotoxicosis resulting in increased or decreased warfarin requirements, respectively. We describe 3 patients on concomitant amiodarone and warfarin who developed amiodarone-induced thyrotoxicosis heralded by a significant decrease in warfarin requirements. We review the literature on the mechanisms of the complex drug-drug and drug-disease interactions within the thyroid gland, warfarin, and amiodarone triad. Given that significant thyroid disorders may be only mildly symptomatic and thus may escape clinical detection, we suggest that thyroid function should be tested in any patient with otherwise unexplained changes in warfarin dose requirements, particularly if concomitantly treated with amiodarone.